American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] H. Fejzic, C. Freiling and D. Rinne. A mean value theorem for generalized Riemann derivatives. Proc. Amer. Math. Soc. 136 (2008) 569-576. MR 2358497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ana Lía Durán and Ricardo Estrada. An extension of the integral test. Proc. Amer. Math. Soc. 127 (1999) 1745-1751. MR 1610952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Uri Elias. Integral means and Pólya factorizations. Proc. Amer. Math. Soc. 126 (1998) 2071-2075. MR 1469404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia